# SDR CA020918005

- Difficulty date: September 16, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 33,519 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: SC47003
- Condition: Failed
- Location: Hyd System
- Component: Actuator, Samm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) YELLOW HYDRAULIC SYSTEM LOST FLUID AND CABIN FILLED WITH SMOKE. YELLOW SYSTEM YAW DAMPER ACTUATOR FOUND LEAKING.  YAW DAMPER CHANGED AS PER AMM.  YAW DAMPER OPERATION CHECK CARRIED OUT AS PER AMM.
